May 6, 2021


9:30
Welcome – Introduction to the Day
Stuart Teather
VP, Digital and Conferences
Caregiver Omnimedia

 

9:35
Opening Remarks
Don Fenn
President and CEO
Caregiver Omnimedia

 

9:40
Report from the Home Modification Council – CHBA

Dina McNeil

 

10:00
Meeting the Growing Need for Supportive Home Environments with Technology
Ted Maulucci

 

10:45
Break (15 Min)

 

11:00
Technology Roundtable – Predicting the Future of “At Home” Care
Ted Maulucci

 

11:45
Lunch Break / Exhibits / Networking (45 min)

 

12:30
Accessible Housing Options – A Case Study
Lesya Dyk
President
Lesya Dyk OT Services

 

Glen Cameron
Owner
GC Can Limited

 

Marcia O’Connor
President
AM FM Consulting

 

Massimo Cimini
Built Access

 

1:30
Break (15 Min)

 

1:45
Design for Accessibility
Alan R. Perks, P.Eng., M.Eng., FCSCE, FEIC
Engineer-in-Residence
Dept. Of Civil Engineering, uOttawa
President’s Task Force on Accessibility (2018-present)
Sustainable Development Committee (2015-present)
International Affairs Committee (1994-1999)
Past President (1998-99)
The Canadian Society for Civil Engineering

2:05
Eggs on the Wall … For the Love of Family
Donna Jean Gerrier
Author, Retired Speech Pathologist, Governor General Award Winner, Family Caregiver

 

2:25
OT Update
Josee Seguin

Havelin Anand
Director of Governmental Affairs and Policy
CAOT

 

2:45
Break (15 Min)

 

3:00
Building Better Bathrooms
Julie Sawchuk
Sawchuk Accessible Solutions

 

Samantha Proulx
ABE Factors

 

Jane Vorbrodt
KUNO Architecture

 

3:25
Funding Home Modifications
Jeremy Bertrand

 

3:45
CSA Accessible Housing Standards
Project Manager
Stephen Matyasfalvi

 

4:05
Break (15 Min)

 

4:20
Manufacturing Update
John O’Brien
CEO and Co-Founder
Healthcraft Products

 

4:40
Retailer Update
John Tom
Owner
Superior Home Heath Care

 

5:00
Conference Summary / Wrap Up / Closing Remarks
Don Fenn
President and CEO
Caregiver Omnimedia